# SDR DLL15962640

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CABIN CHECK FOUND LEFT PATH LIGHT AT SEATS 35, 25, 21 INOP AND COVER MISSING.  INSTALLED COVERS AND BULBS, OPS OK.
